# SDR CALA2008121601148

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 32,362 hours, 11,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STR 28L HAS CORROSION THAT IS OUT OF LIMITS.  NEEDS TO BE REPLACED FROM STATION 500B TO STATION 500I.  INSTALLED NEW STRINGER AND REPAIR SPLICES IN ACCORDANCE WITH SRM 53-00-03.
